Cooperative games with stochastic payoffs
Jeroen Suijs,
Peter Borm,
Anja De Waegenaere (a.m.b.dewaegenaere@uvt.nl) and
Stef Tijs
European Journal of Operational Research, 1999, vol. 113, issue 1, 193-205
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (46)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(97)00421-9
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Cooperative Games with Stochastic Payoffs (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:113:y:1999:i:1:p:193-205
Access Statistics for this article
European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati
More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu (repec@elsevier.com).